Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 136, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Oct 19, 2016, 8:24 PM CDT for Effingham County, Jasper County, Illinois. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 19, 2016, 8:24 PM CDT (01:24 UTC)
- Expired
- Oct 19, 2016, 8:55 PM CDT
- In force
- 31 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 8:30 PM CDT | HAIL 1 | Altamont, IL | PUBLIC REPORT VIA KTVI-TV IN ST LOUIS. |
| Oct 19, 8:34 PM CDT | HAIL 1 | 2 Ene Altamont, IL | QUARTER SIZED HAIL REPORTED IN KEPTOWN...RELAYED VIA WAND-TV |
| Oct 19, 8:40 PM CDT | HAIL 1 | Effingham, IL | |
| Oct 19, 8:41 PM CDT | HAIL 1 | Effingham, IL | SWOP REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1570 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted.
138
WUUS53 KILX 200124
SVRILX
ILC049-079-200230-
/O.NEW.KILX.SV.W.0136.161020T0124Z-161020T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
824 PM CDT WED OCT 19 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
CENTRAL EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
* UNTIL 930 PM CDT
* AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
ALTAMONT...OR 8 MILES SOUTHWEST OF EFFINGHAM...MOVING EAST AT 35
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...NEWTON...ALTAMONT...TEUTOPOLIS...WATSON...DIETERICH...
WILLOW HILL...MONTROSE...WHEELER...HIDALGO...HUNT CITY...YALE...
ROSE HILL...SAM PARR STATE PARK...ELLIOTSTOWN...GILA...
HEARTVILLE...EFFINGHAM COUNTY AIRPORT AND ALTAMONT RESERVOIR.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 148 AND 159.
INTERSTATE 70 BETWEEN MILE MARKERS 81 AND 93...AND BETWEEN MILE
MARKERS 99 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3907 8878 3917 8842 3917 8803 3898 8799
3896 8875
TIME...MOT...LOC 0124Z 259DEG 32KT 3904 8867
HAIL...1.00IN
WIND...<50MPH
$$
SHIMON3 follow-up statements
438
WWUS53 KILX 200136
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
836 PM CDT WED OCT 19 2016
ILC049-079-200230-
/O.CON.KILX.SV.W.0136.000000T0000Z-161020T0230Z/
JASPER-EFFINGHAM-
836 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN JASPER AND NORTHEASTERN EFFINGHAM COUNTIES...
AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WATSON...OR
NEAR EFFINGHAM...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...PUBLIC. AT 832 PM...ONE INCH HAIL WAS REPORTED 2 MILES
ENE OF ALTAMONT.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
EFFINGHAM...TEUTOPOLIS...WATSON...DIETERICH...MONTROSE...WHEELER...
HIDALGO...HUNT CITY...YALE...ROSE HILL...SAM PARR STATE PARK...
GILA...HEARTVILLE AND EFFINGHAM COUNTY AIRPORT.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 57 BETWEEN MILE MARKERS 151 AND 159.
INTERSTATE 70 BETWEEN MILE MARKERS 87 AND 93...AND BETWEEN MILE
MARKERS 99 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3910 8867 3917 8842 3917 8803 3901 8800
3900 8864
TIME...MOT...LOC 0135Z 259DEG 32KT 3906 8855
HAIL...1.00IN
WIND...<50MPH
$$
SHIMON049
WWUS53 KILX 200146
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CDT WED OCT 19 2016
ILC049-079-200230-
/O.CON.KILX.SV.W.0136.000000T0000Z-161020T0230Z/
JASPER-EFFINGHAM-
846 PM CDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN JASPER AND NORTHEASTERN EFFINGHAM COUNTIES...
AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIETERICH...OR
NEAR EFFINGHAM...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. AT 840 PM...ONE INCH HAIL WAS
REPORTED IN EFFINGHAM AND 1 MILE WEST OF EFFINGHAM..
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
TEUTOPOLIS...DIETERICH...MONTROSE...WHEELER...HIDALGO...YALE...
ROSE HILL AND GILA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 100 AND 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 3914 8852 3917 8842 3917 8803 3910 8802
3902 8844
TIME...MOT...LOC 0145Z 259DEG 32KT 3908 8843
HAIL...1.00IN
WIND...<50MPH
$$
SHIMON830
WWUS53 KILX 200155
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
855 PM CDT WED OCT 19 2016
ILC049-079-200205-
/O.CAN.KILX.SV.W.0136.000000T0000Z-161020T0230Z/
JASPER-EFFINGHAM-
855 PM CDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JASPER AND
NORTHEASTERN EFFINGHAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 3914 8852 3917 8842 3917 8803 3910 8802
3902 8844
TIME...MOT...LOC 0152Z 259DEG 32KT 3910 8832
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 7:03 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Oct 19, 7:03 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 703 PM CDT WED OCT 19 2016 .SHORT TERM...(This evening through Thursday) ISSUED AT 250 PM CDT Wed Oct 19 2016 19z/2pm surface analysis shows stationary frontal boundary extending from southern Indiana southwestward into the Ozarks. Several clusters of thunderstorms have developed along/north of the boundary this afternoon, with the first cluster currently tracking across the SE KILX CWA. Additional storms are noted further upstream around St. Louis and across southwest Missouri. This convection will track E/NE along the front and continue to impact mainly the southeast half of the CWA tonight. Given a frontal position slightly further north than previously forecast, have expanded higher PoPs further northward as well. While minimal elevated instability exists across all of central Illinois tonight, the highest values remain focused closer to the baroclinic zone. As a result, have limited likely to categorical PoPs and thunder mention to locations along and southeast of a Springfield to Champaign line. Further northwest, have only gone with chance PoPs for showers. Overnight lows will range from the upper 40s far northwest around Galesburg to the upper 50s south of I-70. As low pressure tracks along the frontal boundary into the Ohio River Valley, precip chances will gradually decrease from west to east across the region on Thursday. Will continue likely to categorical PoPs along/east of I-57 through the morning, then will decrease to just chance by afternoon before the showers taper off and completely come to an end by evening. Total rainfall with this system will be heaviest along the I-70 corridor where amounts of 1.50 to 1.75 will be common. Amounts will steadily drop off further northwest, with just a couple hundredths of an inch expected from the Peoria area northward. Skies will initially be overcast Thursday morning, then will become mostly sunny along/west of I-55 by afternoon. Highs will generally be in the lower 60s, with cooler upper 50s noted near the Indiana border where clouds/showers will prevail throughout the day. .LONG TERM...(Thursday night through Wednesday) ISSUED AT 250 PM CDT Wed Oct 19 2016 The upper level trough axis is forecast by all models to progress east of the central/SE Illinois forecast area by Thursday evening with subsidence and high pressure building into the area subsequently. Northwesterly flow behind the departing trough will bring in much cooler air...but also will keep a light breeze in place through Thursday night. The lightest winds should be northwest of the Illinois River nearest the approaching surface high pressure center. As a result...patchy frost may develop by Friday morning roughly northwest of a Havana to Bloomington line as temperatures reach the mid 30s. Elsewhere...lows are expected to reach the upper 30s to lower 40s. Otherwise...slightly warmer temperatures and light wind should prevent frost. For Friday, clear skies, light winds, and cool temperatures are expected as high pressure moves into the central IL area. Expect highs in the mid to upper 50s, and lows Friday night near 40. Fair weather will continue into early next week as high pressure slowly slips into the southeastern U.S., upper level ridging builds into the central U.S., and a warmer air mass begins to edge eastward into the central IL area. Expect highs in the low to mid 60s Saturday, and upper 60s to lower 70s Sunday through Tuesday...above normal. Lows generally in the 40s to around 50...also slightly above normal. The next storm system to potentially impact the area looks to be midweek according to a consensus of 12Z models. However...GFS and ECMWF disagree on the amplitude of the responsible upper level wave and therefore the speed of it's progression. GFS ensembles also break down consistency by the middle of next week implying low predictability. Therefore...have slowly spread chance PoPs into forecast through the day Wednesday and kept the higher Pops toward areas west of the Illinois River. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 700 PM CDT Wed Oct 19 2016 Showers will to affect the terminal sites overnight, and especially this evening as low pressure makes its closest passage near our southeast counties between 03z and 07z. Instability parameters show low potential for thunderstorms near any TAF site, so all mention of thunder was removed from this TAF issuance. The best chances would be early this evening, but mainly south of I-70. VFR conditions are expected to prevail throughout the next 24 hours, with brief MVFR cloud conditions possible for DEC and CMI tonight, per the latest HRRR. Have included a dip to MVFR OVC025 between 09z-14z at DEC and CMI. As the low tracks away from our area tomorrow morning, rain chances will diminish from west to east. Winds will increase later tonight from the northeast, into the 12-15kt range. Gusts are expected tomorrow from the north at 15g22kt at times, especially near our eastern terminals. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...Barnes LONG TERM...Onton AVIATION...Shimon
Hazardous weather outlook, Oct 19, 3:29 PM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CDT WED OCT 19 2016 ILZ027>031-036-037-040-041-201100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 329 PM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PATCHY FROST WILL BE POSSIBLE EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-047>051-201100- CASS-DE WITT-LOGAN-MCLEAN-MENARD-MORGAN-SANGAMON-SCOTT- 329 PM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-052>057-061-201100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 329 PM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...HOWEVER SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-201100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 329 PM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT AS LOW PRESSURE TRACKS ALONG A STALLED FRONTAL BOUNDARY OVER THE OHIO RIVER VALLEY. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE DURING THE EVENING...WITH GUSTY WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THURSDAY MORNING. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS EVENING. BARNES
In the hours before
Special weather statement, Oct 19, 2:57 PM CDT, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT WED OCT 19 2016
ILZ068-073-192015-
LAWRENCE-CRAWFORD-
257 PM CDT WED OCT 19 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAWFORD COUNTY
UNTIL 315 PM CDT...
AT 257 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALESTINE...OR 10 MILES SOUTHEAST OF ROBINSON...MOVING EAST AT
40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALESTINE AND CRAWFORD COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3889 8754 3888 8753 3886 8755 3885 8753
3884 8763 3902 8767 3904 8758 3900 8758
3899 8756 3899 8758 3897 8753 3896 8751
3891 8753 3890 8752
TIME...MOT...LOC 1957Z 260DEG 37KT 3895 8756
ONTONSpecial weather statement, Oct 19, 8:04 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 804 PM CDT WED OCT 19 2016 ILZ062-066-067-200200- EFFINGHAM-JASPER-CUMBERLAND- 804 PM CDT WED OCT 19 2016 ...SIGNIFICANT WEATHER ADVISORY FOR JASPER AND EFFINGHAM COUNTIES UNTIL 900 PM CDT... AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER ST. ELMO...OR 13 MILES EAST OF VANDALIA...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EFFINGHAM...NEWTON...ALTAMONT...TEUTOPOLIS...WATSON...DIETERICH... EDGEWOOD...STE. MARIE...WILLOW HILL...MONTROSE...WHEELER...HIDALGO... MOCCASIN...MASON...HUNT CITY...YALE...ROSE HILL...LAKE SARA... SAM PARR STATE PARK AND HEARTVILLE. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 57 BETWEEN MILE MARKERS 144 AND 163. INTERSTATE 70 BETWEEN MILE MARKERS 79 AND 100. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3914 8880 3918 8802 3892 8798 3892 8881 TIME...MOT...LOC 0104Z 262DEG 38KT 3899 8884 SHIMON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 8:04 PM CDT | Special Weather Statement | ILX | Effingham, Jasper | 56 min |
| Oct 19, 9:18 PM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 3 hr |
| Oct 20, 3:24 AM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Douglas, Effingham, Moultrie, Shelby | 6 hr |
| Oct 20, 3:31 AM CDT | Areal Flood Advisory | ILX | Clark, Crawford, Cumberland, Effingham, Jasper | 6 hr |
| Oct 20, 2:27 PM CDT | Frost Advisory | ILX | Cass, Fulton, Knox, Marshall, Mason, Peoria and 4 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.